MAUDE Adverse Event Report: COVIDIEN MAGELLAN 3ML SFTY COMBO 25X1; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN MAGELLAN 3ML SFTY COMBO 25X1; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881833510
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the needle's safety shield was already deployed in the package.

Brand Name
MAGELLAN 3ML SFTY COMBO 25X1
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9460115
Report Number1017768-2019-00752
Device Sequence Number11535876
Product Code FMI
UDI-Device Identifier10884521005839
UDI-Public10884521005839
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881833510
Device Catalogue Number8881833510
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2019
Initial Report FDA Received Date12/12/2019
Patient Sequence Number1